Stochastic Nonlinear Diffusion Equations with Singular Diffusivity

Barbu V, Da Prato G, Röckner M (2009)
SIAM Journal on Mathematical Analysis 41(3): 1106-1120.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Da Prato, Giuseppe; Röckner, MichaelUniBi
Abstract / Bemerkung
In this paper we are concerned with the stochastic diffusion equation dX(t) = div[sgn(del(X(t)))]dt + root Q dW(t) in (0, infinity) x O, where O is a bounded open subset of R-d, d = 1, 2, W(t) is a cylindrical Wiener process on L-2(O), and sgn(del X) = del X/vertical bar X vertical bar(d) if del X not equal 0 and sgn (0) = {v is an element of R-d : vertical bar v vertical bar(d) <= 1}. The multivalued and highly singular diffusivity term sgn(del X) describes interaction phenomena, and the solution X = X(t) might be viewed as the stochastic flow generated by the gradient of the total variation parallel to DX parallel to. Our main result says that this problem is well posed in the space of processes with bounded variation in the spatial variable.. The above equation is relevant for modeling crystal growth as well as for total variation based techniques in image restoration.
Stichworte
bounded variation; stochastic diffusion equation; Wiener process
Erscheinungsjahr
2009
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
41
Ausgabe
3
Seite(n)
1106-1120
ISSN
0036-1410
Page URI
https://pub.uni-bielefeld.de/record/1590687

Zitieren

Barbu V, Da Prato G, Röckner M. Stochastic Nonlinear Diffusion Equations with Singular Diffusivity . SIAM Journal on Mathematical Analysis. 2009;41(3):1106-1120.
Barbu, V., Da Prato, G., & Röckner, M. (2009). Stochastic Nonlinear Diffusion Equations with Singular Diffusivity . SIAM Journal on Mathematical Analysis, 41(3), 1106-1120. doi:10.1137/080718966
Barbu, V., Da Prato, G., and Röckner, M. (2009). Stochastic Nonlinear Diffusion Equations with Singular Diffusivity . SIAM Journal on Mathematical Analysis 41, 1106-1120.
Barbu, V., Da Prato, G., & Röckner, M., 2009. Stochastic Nonlinear Diffusion Equations with Singular Diffusivity . SIAM Journal on Mathematical Analysis, 41(3), p 1106-1120.
V. Barbu, G. Da Prato, and M. Röckner, “Stochastic Nonlinear Diffusion Equations with Singular Diffusivity ”, SIAM Journal on Mathematical Analysis, vol. 41, 2009, pp. 1106-1120.
Barbu, V., Da Prato, G., Röckner, M.: Stochastic Nonlinear Diffusion Equations with Singular Diffusivity . SIAM Journal on Mathematical Analysis. 41, 1106-1120 (2009).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “Stochastic Nonlinear Diffusion Equations with Singular Diffusivity ”. SIAM Journal on Mathematical Analysis 41.3 (2009): 1106-1120.